6 doctors weighed in:

When i take Adderall (dextroamphetamine and racemic amphetamine) even in higher dosages it makes me very sleepy? Is this normal or am i having a paradoxical reaction.

6 doctors weighed in
Dr. Donald Jacobson
Psychiatry
5 doctors agree

In brief: Paradoxical

This is a paradoxical response if it is a actually making you sleepy.
See your doc and try a different med . If it persists then it may be an underlying sleep disorder. Sleep consultation would then be appropriate.

In brief: Paradoxical

This is a paradoxical response if it is a actually making you sleepy.
See your doc and try a different med . If it persists then it may be an underlying sleep disorder. Sleep consultation would then be appropriate.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors